| Model Number |
03.75.210 |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/30/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 july 2022: lot 2020760: (b)(4) items manufactured and released on 28-may-2020.Expiration date: 2025-05-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 5 months after the primary, it was observed that the set screw inserted to the c2 screw came off.The surgeon revised the screw in c2.And the surgery was completed successfully.
Additional Manufacturer Narrative
Visual inspection performed by medacta spine r&d project manager: during the visual inspection on retrieved implants it was observed that the set-screw were still intact with no sign of threading deformation or breakage.A sawbone was performed on the retrieved set-screw component in order to verify the overall functionality when secured with the associated polyaxial screw component.During the test it was observed a slight friction at the threading interface during advancing.However it was possible to position and secure the set-screws as per standard procedure under 3nm torque.Reverse procedure was successfully performed to remove the set-screw all the way.The test was successfully performed three time with no evidence of implants failure.Based on test result, it was possible to secure and remove the set-screw definably, according to the standard procedure and available instrumentation.The reason of loosening is unknown.It is supposed that the set-screw was not fully secured during the final procedure.